Per citar aquest document: http://ddd.uab.cat/record/160574
Entire spacelike -graphs in Lorentzian product spaces
Lima, Henrique F. de (Universidade Federal de Campina Grande. Departamento de Matemática)
Lima Jr., Eraldo A. (Universidade Federal do Ceará. Departamento de Matemática)

Data: 2016
Resum: In this work we establish suffcient conditions to ensure that an entire spacelike graph immersed with constant mean curvature in a Lorentzian product space, whose Riemannian fiber has sectional curvature bounded from below, must be a trivial slice of the ambient space.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Lorentzian product spaces ; Spacelike hypersurfaces ; Mean curvature ; Entire spacelike h-graphs
Publicat a: Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 273-287 (Articles) , ISSN 2014-4350

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_60216_01
DOI: 10.5565/10.5565-PUBLMAT_60216_01


15 p, 342.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2016-07-14, darrera modificació el 2016-07-16



   Favorit i Compartir